# SDR ABXA000472

- Difficulty date: October 19, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- Aircraft time: 51,398 hours, 29,754 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 5765901218
- Condition: Cracked
- Location: Nr 4 Pylon
- Component: Pylon, Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 12 INCH CRACK ON NR 4 INBOARD SIDE OF PYLON SKIN STATION YOP 220.  *S/D*  REPAIRED IAW DC8 SRM 54-2-1 AND REA D854-38893-MR.
